Article first published online: 25 JUL 2002
Copyright © 2002 Wiley Periodicals, Inc.
Volume 40, Issue 2, pages 71–84, September 2002
How to Cite
Choudum, S. A. and Sunitha, V. (2002), Augmented cubes. Networks, 40: 71–84. doi: 10.1002/net.10033
- Issue published online: 25 JUL 2002
- Article first published online: 25 JUL 2002
- Manuscript Accepted: APR 2002
- Manuscript Received: SEP 2000
- simple graph;
Following the recursive definition of the hypercube Qn, we define the augmented cube AQn. After showing that its graph is vertex-symmetric, (2n − 1)-regular, and (2n − 1)-connected and that it has diameter ⌈n/2⌉, we describe optimal routing and broadcasting procedures. The augmented cube possesses several embeddable properties that the hypercube and its variations do not possess. © 2002 Wiley Periodicals, Inc.